# SDR CA140408006

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: BHC10001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH TO RWY, FLAP 30 WAS SELECTED AND INDICATING. THE FLAP INDICATOR POSITION NEEDLE APPEARED TO RETRACT SLIGHTLY, APPROXIMATELY 1 DEGREE, FOLLOWED BY THE "EXTEND" FLAG, INDICATOR NEEDLE MOVED BACK TO 30 AND EXTEND FLAG WENT OUT.  THIS CYCLE REPEATED NUMEROUS TIMES ALL THE WAY TO TOUCHDOWN.  THERE WAS NO FLAPS UNLOCK WARNING, FLAP VALVE BLOCK REPLACED.
